• Author
    Posts
  • Ava Petersen
    Participant
    Post count: 34

    Hi everyone,
    I’m just letting you know that I can’t access the Private Discussion Forums (Introduce Yourself and Living With PH), so can’t read any comments made there or post a reply.

    I’ve let the PHA team know and they are working on a solution (we’ve tried all the obvious things). I’ve tried posting in those forums a couple of times, but while it apparently posts my comments, I still can’t access them.

    Meanwhile, I’ve just been using this (General Discussion) Forum. I’m not sure if others are having the same problem or if it’s just me, but I thought I’d let you know that for now, I can only respond to posts in this forum.
    Cheers,
    Ava

  • NancyLee DeGreif
    Participant
    Post count: 7

    I was going to a Dr. who was supposed to be a PH specialist. The last time I saw her, she told me that after age 80 she would just let nature take it’s course; no tests or meds. She discontinued some of my meds and then I got into trouble. Obviously I don’t go to her anymore….. I’ll be 86 this month and I am still fairly active with some PH limitations.

    • Michelle
      Participant
      Post count: 9

      I hope you do not ever need to use this doctor again. Let nature take it’s course? What a crock. I am sorry you have had a doctor like this. Age should not be a factor in care.

  • NancyLee DeGreif
    Participant
    Post count: 7

    I can not access private discussions either, so I will repeat my question here.
    Is anyone on OPSUMIT and have you had any side effects? My PH has progressed to where I am on 5-6 L. of O2 and I can’t walk without desatting to the low 80’s. I use a power chair for long distances as I live in a large retirement community. I just started the new medication 3 days ago and I know it takes about 3 months to really kick in.

    • Mistylynn
      Participant
      Post count: 4

      I’m pretty new to all of this. I started Adcirca a few months ago and the doctor was hoping it would help. However, at the last echo the numbers had gotten worse, not better. So he referred me to a cardiologist who just started me on Digoxin and Opsumit so I started taking them the beginning of this past week. I don’t know if it’s these drugs or our summer smoke haze from all the fires in California, Oregon, Washington, and Idaho, but I’ve had intense migraine-type headaches. My blood pressure has dropped so low, too, so I don’t know which one might be causing me to be nauseaus.

    • Michelle
      Participant
      Post count: 9

      Hi, I take opsumit, while it made me I’ll in the beginning, it does help me. My understanding is that you should also be taking another medication (viagra) a long with it. Maybe your doctor will be adding another medication to your current treatment. Hang in there!! Michelle

  • Michelle
    Participant
    Post count: 9

    Hi, I’m new but am stage 4. I was put on opsumit with sildeafil and added uptravi. They are working well. When I added the opsumit to the sildeafil, I started feeling much better. Are you taking any of these others? I am also on 3 liters of O2 with a Bi-pAp at night. I hope it works well for you.

  • NancyLee DeGreif
    Participant
    Post count: 7

    Michelle:
    I am also on Adcirca. I hope the combination works well for me too.

  • Mistylynn
    Participant
    Post count: 4

    I’ve had the same situation of not being able to see the private forums. I can post something, but when I click on it then it tells me there is nothing.

    • Michelle
      Participant
      Post count: 9

      This has happened to me numerous times. Very frustrating.

  • Felicita Figueroa
    Participant
    Post count: 1

    I hope this helps anyone May 14, 2018 I was diagnosed PAH. At the beginning I really did not take it greatly maybe because I lost my father April 3. Since May till August I have been taking Adcirca 20 mg and Letairis 10mg. In June my doctor was thrilled and said It looks like you are responding to the medication. My doctor is Dr. Gregg Lanier he has his office out of 19 Bradhurst Avenue suite 3850s Valhalla NY 10532. He has not stopped month after month to get me where I am. I’m grateful to god to have him as my doctor.

  • Jennie
    Participant
    Post count: 1

    I was a member of this site years ago when the forums looked much different. I’ve recently looked you guys up again. Used to be thousands of posts. What happened?? Where are all the old members? Mrs. Alice? I’m starting to wonder if I’m in the right place but I’m almost 100% sure I am. It’s sad all those conversations are gone. Anyone know what happened?

    • Kim
      Participant
      Post count: 1

      Jennie,

      I agree, I was on the ‘old’ ph formums, mostly lurking, and came back to find some info, and this new forum is next to worthless. Just worthless, confusing layout, no wonder there it has so little activity. And this is from someone who uses the internet a LOT.

You must be logged in to reply to this topic.